Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The optimal constants in Khintchine’s inequality for the case $2 < p < 3$

Tom 147 / 2017

Olaf Mordhorst Colloquium Mathematicum 147 (2017), 203-216 MSC: Primary 26D15; Secondary 60E15. DOI: 10.4064/cm6861-7-2016 Opublikowany online: 30 December 2016

Streszczenie

A main step in Haagerup’s proof for the optimal constants in Khintchine’s inequality is to show integral inequalities of the type $\int (g^s-f^s) \,d \mu \geq 0$. In 2000, F. L. Nazarov and A. N. Podkorytov made Haagerup’s proof much more clear for the case $0 \lt p \lt 2$ by using a lemma on distribution functions. In this article we treat the case $2 \lt p \lt 3$ with their technique.

Autorzy

  • Olaf MordhorstMathematisches Seminar
    Christian-Albrechts-Universität zu Kiel
    Ludewig-Meyn-Str. 4
    D-24118 Kiel, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek